Ask an expert
Question

12 Jan 2005

Concerned about spotting
Hi

I am 22 years old and have been using Minesse for almost 2 years now. Recently, two weeks ago I had bronchitis and was put on antibiotics. During that time I did have my normal period as it was in the red zone. I have been using extra precaution since I started with antibiotics. My period stopped last week Monday, it was a light one, I normally have a very heavy and painful cycle. It is now two weeks since I've used antibiotics and I have started with my period again, it is not spotting as there are some clots coming out and it is very painful.

Do I need to worry about this?
Answer 419 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The antibiotiocs probably interefered with the Pill. Your next cycle should be normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19903 votes
Vote